Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Severe headache and vomiting. Sinus symptoms?

I have Sinus problem doctor I feels some fluid moving up-down through back head with no other disturbance that time but I got some severe Headache without vomiting tendency. later i used a megnetinc eye messager .Insted of using it on eye I used it for my backhead.After applying that vibration I felt giddyness for sometime.and then onward I feels vomiting tendency while hungry or getting acidity. I am assuming it has added up with my nausa syndrome . but someone is telling it might be something else.I am afraid of it please suggest me something.
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello there,

The possibilities are sinusitis,migraine,acidity(gastritis),hypoglycemia. You might have to take omepazole/pantoprazole for a week or so, if nausea/vomiting is due to gastritis. Get your blood sugar levels checked as hypoglycemia can cause headache sometimes.

I would suggest that you visit your physician for a complete physical examination and relevant investigations.

Hope this helps.

Dr.Divya Kuttikrishnan
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor